# SDR AALA202309227637

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,641 hours, 7,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION COMMAND BUTTON / RESET PANEL IS HANGING BY THE WIRES AND NEEDS TO BE REATTACHED AT THE 3L DOOR. MAINTENANCE RE-ATTACHED THE EVAUATION / RESET PAANEL PER AMM 25-23-47.
